MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM DRIVE ACQUA IMPLANT 5.0X16; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM DRIVE ACQUA IMPLANT 5.0X16; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.687
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 10/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The clinician reported 6.5 months after the immediate dental implant and abutment were placed in ada site 13 in the mouth, the implant did not achieve osseointegration.The implant was torqued to 60 ncm.The implant will be forwarded to the manufacturer for investigation.There were no reported patient complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.(b)(4).The information provided in this report was based on information given by the dentist in neodent¿s products warranty form that was recorded in the system that is used by both the manufacturer and the subsidiary.The original complaint and the product were received by the subsidiary and did not arrive in the manufacturer yet.When this happens, a new evaluation of the complaint will be carried out and, if necessary, a new follow-up report will be send.
 
Event or Problem Description

Brand Name
CM DRIVE ACQUA IMPLANT 5.0X16
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8467056
Report Number3008261720-2019-01317
Device Sequence Number13860088
Product Code DZE
UDI-Device Identifier07899878016885
UDI-Public07899878016885
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K133592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/29/2019
Report Date (Section F) 03/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/09/2019
Device Catalogue Number140.687
Device Lot Number93194I
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/05/2019
Device Age1 MO
Event Location Other
Date Report to Manufacturer03/06/2019
Initial Date Received by Manufacturer 03/06/2019
Supplement Date Received by Manufacturer06/21/2019
Initial Report FDA Received Date03/29/2019
Supplement Report FDA Received Date07/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABUTMENT REMOVAL; ABUTMENT REMOVAL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient Weight120